Nonlinear boundary-value problems unsolved with respect to the derivative

Abstract

UDC 517.9

We found constructive necessary and sufficient solvability conditions as well as a scheme of construction of solutions for a nonlinear boundary-value problem that is not solved with respect to the derivative.  We also suggested concurrent iterative schemes for finding approximations of solutions of this problem.  As an example of application of the constructed iterative scheme, we found approximations of solutions of periodic boundary-value problems for a Rayleigh-type equation not solved with respect to the derivative, in particular, in the case of a periodic problem for the equation that determines the satellite motion in an elliptical orbit.

References

A. A. Boichuk, A. M. Samoilenko, Generalized inverse operators and Fredholm boundary-value problems, 2th ed., De Gruyter, Berlin; Boston, xvi+296 pp. ISBN: 978-3-11-037839-9; 978-3-11-037844-3; 978-3-11-038735-3 (2016), https://doi.org/10.1515/9783110378443

Yu. D. Shlapak, О периодических решениях нелинейных уравнений второго порядка, не разрешенных относительно старшей производной (Russian) [[O periodicheskikh resheniyakh nelinejny`kh uravnenij vtorogo poryadka, ne razreshenny`kh otnositel`no starshej proizvodnoj]], Ukr. mat. zhurn, 26, № 6, 850 – 854 (1974).

S. M. Chuiko, O. V. Starkova, Autonomous Noether boundary-value problems not solved with respect to the derivative, J. Math. Sci., 232, № 5, 799 – 783 (2018).

A. P. Torzhevskij, Периодические решения уравнения плоских колебаний спутника на эллиптической орбите (Russian) [[Periodicheskie resheniya uravneniya ploskikh kolebanij sputnika na e`llipticheskoj orbite]], Kosm. issled., 2, № 5, 667 – 678 (1964).

S. M. Chuiko, O. V. Starkova, O. E. Pirus, Нелинейные нетеровы краевые задачи, не разрешенные относительно производной (Russian) [[Nelinejny`e neterovy` kraevy`e zadachi, ne razreshenny`e otnositel`no proizvodnoj]], Dinam. sistemy, 2(30), № 1-2, 169 – 186 (2012).

S. M. Chuiko, A. S. Chuiko, O. V. Starkova, Периодическая задача для уравнения Льенара, не разрешенного относительно производной в критическом случае (Russian) [[Periodicheskaya zadacha dlya uravneniya L`enara, ne razreshennogo otnositel`no proizvodnoj v kriticheskom sluchae]], Tr. In-ta prikl. matematiki i mekhaniki NAN Ukraine, 29, 157 – 171 (2015).

I. G. Malkin, Некоторые задачи теории нелинейных колебаний (Russian) [[Nekotory`e zadachi teorii nelinejny`kh kolebanij]], Gostekhizdat, Moskva, (1956).

S. M. Chuiko, A weakly nonlinear boundary-value problem in a particular critical case, Ukr. Math. Zh., 61, № 4, 548 – 562 (2009), https://doi.org/10.1007/s11253-009-0227-8

A. A. Boichuk, V. F. Zhuravlev, A. M. Samoilenko, Нормально-разрешимые краевые задачи (Russian) [[Normal`no-razreshimy`e kraevy`e zadachi]], Nauk. dumka, Kiev (2019).

A. S. Chuiko, Область сходимости итерационной процедуры для слабонелинейной краевой задачи (Russian) [[Oblast` skhodimosti iteraczionnoj proczedury` dlya slabonelinejnoj kraevoj zadach]], Nelinijni kolivannya, 8, № 2, 278 – 288 (2005).

D. K. Lika, Yu. A. Ryabov, Методы итераций и мажорирующие уравнения Ляпунова в теории нелинейных колебаний (Russian) [[Metody` iteraczij i mazhoriruyushhie uravneniya Lyapunova v teorii nelinejny`kh kolebanij]], Shtiincza, Kishinev (1974).

L. V. Kantorovich, G. P. Akilov, Функциональный анализ (Russian) [[Funkczional`ny`j analiz]], Nauka, Moskva (1977).

E. A. Grebenikov, Yu. A. Ryabov, Конструктивные методы анализа нелинейных систем (Russian) [[Konstruktivny`e metody` analiza nelinejny`kh sistem]], Nauka, Moskva (1979).

O. B. Ly`kova, A. A. Boichuk, Построение периодических решений нелинейных систем в критических случаях (Russian) [[Postroenie periodicheskikh reshenij nelinejny`kh sistem v kriticheskikh sluchayakh, Ukr. mat. zhurn., 40, № 1, 62 – 69 (1988).

S. M. Chuiko, To the generalization of the Newton – Kantorovich theorem, Visnyk V. N. Karazin Kharkiv Nat. Univ. Ser. mat., prykl. mat. mech., 85, № 1, 62 – 68 (2017).

S. M. Chuiko, Про узагальнення теореми Ньютона – Канторовича у банахововому просторi (Russian) [[Pro uzagal`nennya teoremi N`yutona – Kantorovicha u banakhovovomu prostori]], Dop. NAN Ukraine, № 6, 22 – 31 (2018).

V. F. Zajczev, A. D. Polyanin, Справочник по нелинейным обыкновенным дифференциальным уравнениям (Russian) [[Spravochnik po nelinejny`m oby`knovenny`m differenczial`ny`m uravneniyam, Faktorial, Moskva (1997).

S. L. Campbell, Singular systems of differential equations, Research Notes in Mathematics, 40. Pitman (Advanced Publishing Program), Boston, Mass.-London, vii + 176 pp., ISBN: 0-8224-8438-2, (1980)

A. M. Samoilenko, M. I. Shkil`, V. P. Yakovecz`, Лiнiйнi системи диференцiальних рiвнянь з виродженням (Ukrainian) [[Linijni sistemi diferenczial`nikh rivnyan` z virodzhennyam]], Vishha shk., Kiev (2000)

A. A. Boichuk, L. M. Shehda, Degenerate nonlinear boundary-value problems, Ukr. Math. J., 61, № 9, 1387 – 1403 (2009), https://doi.org/10.1007/s11253-010-0284-z

S. M. Chuiko, On a reduction of the order in a differential-algebraic system, J. Math. Sci., 235, № 1, 2 – 18 (2018).

Published
18.08.2020
How to Cite
SamoilenkoA. M., Chuiko S. M., and Nesmelova O. V. “Nonlinear Boundary-Value Problems Unsolved With Respect to the Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 8, Aug. 2020, pp. 1106-18, doi:10.37863/umzh.v72i8.5986.
Section
Research articles